MAUDE Adverse Event Report: BAXTER HEALTHCARE CORPORATION SPECTRUM WITH MDL; PUMP, INFUSION

BAXTER HEALTHCARE CORPORATION SPECTRUM WITH MDL; PUMP, INFUSION
Model Number 35700BAX
Medical Device Problem Code False Alarm (1013)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
E1: initial reporter phone no.: (b)(6).Should additional relevant information become available, a supplemental report will be submitted.
 
Event or Problem Description
It was reported that a spectrum pump alarmed air in line during an unspecified process step in the biomed service department.There was no patient involvement.No additional information is available.
 
Additional Manufacturer Narrative
H11: the device was received for evaluation.During functional testing, the customer reported ¿air-in-line¿ was reproduced.A review of the event history log revealed multiple occurrences of air-in-line messages.A service history review revealed no indication that the parts replaced during servicing caused or contributed to the reported event.The reported condition was verified.The cause of the condition was determined to be the processor board.The processor board/shielding will be replaced to address this issue.Should additional relevant information become available, a supplemental report will be submitted.

Brand Name
SPECTRUM WITH MDL
Common Device Name
PUMP, INFUSION
Manufacturer (Section D)
BAXTER HEALTHCARE CORPORATION
deerfield IL
Manufacturer (Section G)
BAXTER HEALTHCARE - MEDINA
711 park avenue
medina NY 14103
Manufacturer Contact
25212 w. illinois route 120
round lake, IL 60073
2242705355
MDR Report Key24342534
Report Number1314492-2026-00356
Device Sequence Number15833481
Product Code FRN
UDI-Device Identifier00085412091570
UDI-Public(01)00085412091570
Combination Product (Y/N)N
Initial Reporter StateWA
Initial Reporter CountryUS
PMA/510(K) Number
K133801
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Health Professional,Company Representative
Initial Reporter Occupation Biomedical Engineer
Type of Report Initial,Followup
Report Date (Section B) 03/10/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number35700BAX
Device Catalogue Number35700BAX
Was Device Available for Evaluation? Device Returned to Manufacturer
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 01/22/2026
Supplement Date Received by Manufacturer02/16/2026
Initial Report FDA Received Date02/16/2026
Supplement Report FDA Received Date03/10/2026
Was Device Evaluated by Manufacturer? (Y/N) Yes
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Reuse
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
NA.
Patient SexUnknown